World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 346
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 6  |  Issue : 1  |  Page : 158-160

Neuroleptic malignant syndrome in a patient with stable dose of olanzapine


1 Department of Psychiatry, Tata Main Hospital, Jamshedpur, Jharkhand, India
2 Department of Medicine, Tata Main Hospital, Jamshedpur, Jharkhand, India

Correspondence Address:
Manoj Kumar Sahoo
Department of Psychiatry, Tata Main Hospital, Jamshedpur, Jharkhand
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.214969

Rights and Permissions

Neuroleptic malignant syndrome (NMS), a potentially fatal consequence due to typical neuroleptics, has been described so far. In the past few years, there has been increased use of atypical antipsychotic drugs. Cases of NMS related to atypical neuroleptics, such as olanzapine, are less common in spite of increasing cases reported in literatures. Here, we report a case of NMS in a patient with bipolar affective disorder on maintenance treatment with 5 mg olanzapine for the last 7 year. He was successfully treated with bromocriptine and discharged in stable condition in 10 days.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed818    
    Printed10    
    Emailed0    
    PDF Downloaded108    
    Comments [Add]    

Recommend this journal